# SDR UPS404406

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND BS 460 STR 13A RT FLOORBEAM HAS CRACK ON FORWARD FACE OF WEB 1 INCH LONG AT THE UPPER SIDE OF THE WEB.  CRACK OUT OF LIMITS ACC SRM 53-10-01.  REPAIRED FLOORBEAM WEB ACC SRM 53-10-07, FIG 11, AT BS 460, STR 13A RBL 90.
